# SDR CALA2022031000626

- Difficulty date: March 9, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 64,862 hours, 27,800 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: D5311254620100
- Condition: None
- Location: Pax Dr Stp Fit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) LH FR20 PASSENGER DOOR STOP FITTING #7 IB #1 HOLE HAS CRACK INDICATION AT 12 O''CLOCK IN THE INTERCOSTAL FITTING ( ) REMOVED AND REPLACED NEW INTERCOSTAL FITTING P/N:D5311424320091 BATCH# 0003912259, AND REINSTALLED STOP FITTING #7 IAW SRM 51-42 -11, DWG#53114224000 TOOL USED TR88102. ACCOMPLISHED BY EMP#V939 208 AT ST BFM AEROSPACE MOBILE. NR#0024960
